# SDR 96ZZZX3840

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N6533Y
- Make and model: Bell 206L-3
- Aircraft serial: 51457
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bolt
- Part number: 2060104213
- Condition: Stepped
- Location: Pylon Pillow Blk
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILLOW BLOCK BOLTS (3 EACH) FOUND STEPPED AND SCORED.
